# SDR DALA2017101707592

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1300-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT BS 1300+10 - 1380, RBL 24 CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, PG 105, FIG 101, DETAIL V.   REMOVED & REPLACED IAW SRM 51-40-02, PG 4, PAR 7, AND ER/A 373211-14 MA, REV G.
